# SDR IPXA2025020290828

- Difficulty date: January 20, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 70,466 hours, 23,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 141T514712
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CHORD AT STA 246 LBL 40 (REPAIR). ACCOMPLISHED REPAIR I.A.W UPS EO NO: EO-92600-REQ1 REV.1. JOB COMPLETED. ACCOMPLISHED REPAIR I.A.W UPS EO NO: EO-92666-REQ1 REV.1. OSD: 2/4/2025
